MathSciNet Relay Station
MathSciNet bibliographic data
MR1254751 11G10 (11J99 14K15)
David, Sinnou Minorations de hauteurs sur les variétés abéliennes. (French) [Lower bounds for heights on abelian varieties] Bull. Soc. Math. France 121 (1993), no. 4, 509–544.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement